We consider a reaction diffusion equation which models the constant yield harvesting of a spatially heterogeneous population which satisfies a logistic growth. In particular, we study the existence of positive solutions subject to a class of nonlinear boundary conditions. We also provide results for the case of Neumann and Robin boundary conditions. We obtain our results via a quadrature method and Mathematica computations.
Ratnasingham Shivaji, Dept. of Mathematics and Statistics,Mississippi State University email@example.com
Ladner, Tammy; Little, Anna; Marks, Ken; and Russell, Amber
"Positive Solutions to a Diffusive Logistic Equation with Constant Yield Harvesting,"
Rose-Hulman Undergraduate Mathematics Journal: Vol. 6
, Article 3.
Available at: http://scholar.rose-hulman.edu/rhumj/vol6/iss1/3